Sorry, forgot to add he is experiencing mild disinterest. I thought that was because he’s so ill right now. I also learned one possible side effect is anorexia so he’s drinking Ensure when he isn’t interested in eating. I hope this helps. He has mets in the lungs, chest wall, all around his left shoulder and now has 2 lesions on his liver. He just keeps on fighting though, so you hang there too and let me know how you’re doing.
Debbie Nelson said:
Was wondering how you're doing on the Votrient? We are having problems getting the insurance company to pay benefits. He's taken the drug for one month now and our oncologist said he should be on it for 2 months before we know if it's working.
Just started Votrient 5/9/11... Started at 800mg, but because of seriously frequent intestinal issues, we backed down to 600mg inside 3 days. Obviously have not been on long, but now reading these comments I have high hopes. I have mets in the lungs and possibly the lymph nodes in my groin. I still feel pretty good, except the last 3 days I have felt really blah.
Is anyone having complete lack of interest on this drug or is this something else?